| Model Number |
SC-2317-50 |
| Medical Device Problem Codes |
High impedance (1291); Unexpected Therapeutic Results (1631)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
09/29/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block d2b: pro code (product code): qrb.Additional suspect medical device component involved in the event: model number/catalog number: sc-1232 serial number: (b)(6) batch/lot number: 760012 model/catalog description: wavewriter alpha 32 ipg kit unique identifier (b)(4).Model number/catalog number:sc-2317-50 serial number: (b)(6) batch/lot number :7079687 model/catalog description: infinion cx lead kit, 50cm unique identifier (udi): (b)(4).
Event or Problem Description
It was reported that the patients spinal cord stimulation (scs) leads had high impedances due to a non-device related fall.Loss of pain relief was also noted.The patient underwent a spinal cord stimulator (scs) replacement procedure and was doing well postoperatively.The explanted device components will not be returned.
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block d2b: pro code (product code): qrb.Additional suspect medical device component involved in the event: model number/catalog number: sc-1232.Serial number: (b)(6).Batch/lot number: (b)(6).Model/catalog description: wavewriter alpha 32 ipg kit.Unique identifier: (b)(4).Model number/catalog number:sc-2317-50.Serial number: (b)(6).Batch/lot number :(b)(6).Model/catalog description: infinion cx lead kit, 50cm/ unique identifier: (b)(4).Investigation results: the implantable pulse generator (ipg) and spinal cord stimulator (scs) leads were not returned for analysis; therefore, a technical analysis could not be performed.Device history record: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.
Event or Problem Description